# SDR AALA202310091962

- Difficulty date: September 1, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 62,401 hours, 36,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1767
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 73,573 hours, 33,873 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPER AND EMERGENCY OPERATION CYLINDER FAILED DAMPING FUNCTIONAL TEST. **SUPPLEMENTAL REPORT FOR AALA202309251962: REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
